On the inherent integration structure of nonlinear systems

H. Nijmeijer, J.M. Schumacher

Research output: Contribution to journalArticleProfessional

221 Downloads (Pure)
Original languageEnglish
Pages (from-to)87-107
JournalIMA Journal on Mathematical Control and Information
Volume2
Publication statusPublished - 1985

Cite this

@article{e30232ce044f4ec1a4e5ea9df66b0885,
title = "On the inherent integration structure of nonlinear systems",
author = "H. Nijmeijer and J.M. Schumacher",
year = "1985",
language = "English",
volume = "2",
pages = "87--107",
journal = "IMA Journal on Mathematical Control and Information",
issn = "0265-0754",
publisher = "Oxford University Press",

}

On the inherent integration structure of nonlinear systems. / Nijmeijer, H.; Schumacher, J.M.

In: IMA Journal on Mathematical Control and Information, Vol. 2, 1985, p. 87-107.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - On the inherent integration structure of nonlinear systems

AU - Nijmeijer, H.

AU - Schumacher, J.M.

PY - 1985

Y1 - 1985

M3 - Article

VL - 2

SP - 87

EP - 107

JO - IMA Journal on Mathematical Control and Information

JF - IMA Journal on Mathematical Control and Information

SN - 0265-0754

ER -